Heat, Lincoln
- When
- June 24, 12:00 PM CST to 6:00 PM CST
- Where
- Lincoln forecast zone
- Reported by
- COOP Observer
- Coordinates
- 35.141, -86.589 (the zone’s center; the record gives no point)
The maximum temperature reached 100 degrees in Fayetteville.
The maximum temperature reached 100 degrees in Lincoln County.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS HUN wrote it up.
The maximum temperature reached 100 degrees in Lincoln County.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before the first event at Jun 24, 11:40 AM CST, 20 minutes earlier.
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE HUNTSVILLE AL 1240 PM CDT SUN JUN 24 2012 .UPDATE... FOR 18Z TAFS && .DISCUSSION... /ISSUED 1026 AM CDT SUN JUN 24 2012/ SO FAR...SUNDAY IS ALREADY SHAPING UP MUCH LIKE SATURDAY...WITH MOSTLY SUNNY AND VERY WARM CONDITIONS REPORTED AREAWIDE. THE HOT SPOT THUS FAR IS MUSCLE SHOALS AT 89...WHICH REACHED 100F FOR A HIGH YESTERDAY. THE REGION REMAINS POISED ON A DEWPOINT GRADIENT WITH RELATIVELY LOWER DEWPTS TO THE NW...AND MUCH HIGHER TO THE SE... RESULTING FROM A FRONTAL PASSAGE FRIDAY. DEBRIS CIRRUS FROM TROPCIAL STORM DEBBY HAS PUSHED TO ROUGHLY THE I-59 CORRIDOR...BUT THE DENSEST OVERCAST REMAINS SOUTH OF I-20. TODAY MAY STILL SHAPE UP TO BE JUST A BIT COOLER DUE TO THE INCREASED MOISTURE...BUT MOST FOLKS MAY NOT NOTICE THE DIFFERENCE. STILL COULD SEE A FEW SPOTS GET TO THE CENTURY MARK...ESPECIALLY IN THE NW...AND WHILE MOISTURE WILL BE MORE PREVALENT THAN YESTERDAY...DO NOT THINK IT WILL BE ENOUGH TO CREATE A MUCH HIGHER HEAT INDEX. /STILL...TAKE YOUR HEAT PRECAUTIONS AND TAKE THEM SERIOUSLY./ VERY LOW POPS FOR SERN AREAS ALSO APPEAR REASONABLE GIVEN THE FEW SHOWERS THAT OCCURRED TO OUR SE YESTERDAY BEHIND THE MOISTURE FRONT. POSSIBLE SUBSIDENCE AROUND THE OUTER EDGES OF TS DEBBY REMAINS A BIT OF A WILD CARD IN THIS...BUT WILL ASSUME FOR NOW THAT THE CYCLONE IS NOT DEVELOPED WELL ENOUGH TO PLAY A ROLE THIS FAR NORTH. THE FORECAST IS IN GOOD SHAPE. ONLY ADJUSTMENTS ARE TO TWEAK DOWN TEMPERATURES SLIGHTLY TO THE SOUTH WHERE CIRRUS MAY FILTER SUNSHINE A BIT MORE...AND TWEAK OTHER GRIDS /ESPECIALLY SKY/ TO MATCH THESE TRENDS ACCORDINGLY. BCC && .AVIATION... FOR 18Z TAFS...VFR CONDITIONS SHOULD CONTINUE THROUGH 18Z/25. WEAK NE FLOW INFLUENCED BY TS DEBBY WILL CONTINUE TODAY...DECOUPLE TONIGHT...AND INCREASE FURTHER TMRW. 15-20KT NE GUSTS ARE PSBL MAINLY TMRW AFTN. SKIES WILL REMAIN DOMINATED BY A MODEST CU FIELD AT 5000-6000FT...AND OCNL CIRRUS BLOWOFF FROM TS DEBBY AT 25000 AND ABOVE. BCC && .HUN WATCHES/WARNINGS/ADVISORIES... AL...NONE. TN...NONE. && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WEATHER.GOV/HUNTSVILLE.
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HUNTSVILLE AL 1247 PM CDT SUN JUN 24 2012 ALZ001>010-016-TNZ076-096-097-251000- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- 1247 PM CDT SUN JUN 24 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...TONIGHT... THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. A FEW THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON...MAINLY EAST OF INTERSTATE 65 AND SOUTH OF THE TENNESSEE RIVER. GUSTY WINDS AND FREQUENT LIGHTNING WILL BE THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. A FEW THUNDERSTORMS ARE POSSIBLE AGAIN MONDAY AS A WEAK FRONT PUSHES THROUGH THE REGION. ONE OR TWO STRONG STORMS ARE POSSIBLE...WITH GUSTY WINDS THE PRIMARY THREAT. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS NOT ANTICIPATED AT THIS TIME. 12/27
The national radar mosaic for the moment the first event began.
1 heat. Local standard time, as filed.
The maximum temperature reached 100 degrees in Fayetteville.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Tennessee in 2012Every state in 2012This day in weather historyWarnings in Tennessee, June 2012
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 399060.